# SDR VNAA2020011489901

- Difficulty date: January 14, 2020
- Submitted: January 14, 2020
- Operation: Air carrier
- Aircraft: N511AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10107
- Aircraft time: 40,260 hours, 30,440 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 333
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME BS 333,  STGR 0 WAS CRACKED.    REMOVED THE FRAME SECTION BETWEEN STRINGERS 0 AND 3 IAW EA 69-2019-308 REV.P1.  INSTALLED FRAME SECTION IAW EA 69-2019-380 REV.P1.   LOCATED AND DRILLED REPAIR FRAME SECTION IAW EA 69-2019-380 REV.P1.  PERFORMED EDDY CURRENT INSPECTION OF CUTLINE EDGES IAW EA 69-2019-380, REV. P1, STEP 8. NO INDICATIONS NOTED.   LOCATED AND DRILLED SPLICE DOUBLER IAW EA 69-201-380, REV.P1 AND FABRICATED SPLICE.  ACCOMPLISHED STEPS 1-12 OF STS EA 69-2019-380 REV P2.   REMAINING STEPS PF  EA: 69-2019-380 REV P2.  COMPLIED WITH STEPS 13 THRU 16 OF LA 69-2019-380 REV P2.
